# SDR YENA2023072800875

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,731 hours, 1,466 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#287, BOS-LAX. (ETOPS) 'ENG 2 IGN B ( IGNITION SYSTEMS - SYSTEM B ).  REPLACED ENG 2 IGN B IGNIER REF 74-21-41. MX-4 UPDATED. PLACARD REMOVED. ER GROUND VERIFICATION ON LP 3694949 (PERFORMED ER GROUND VERIFICATION OF ENG 2 IGNITION B REF AMM 71-00-00. START ON IGN B OK. A/C OK FOR ER OPC).
